Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child with nephrotic syndrome taking deltacortil. High albumin levels in the urine. Medicine increased. Advice?

My son has nephrotic Syndrome and his treatment is going from five months, but yesterday i checked his urine which had one + in albumin and he was 17 KG, the dose is decreased from 4 tablets (Deltacortril) to one a day from two weeks, as doctor saw his result of albumin with one + and still advice to keep one tablet in a day for 10 more days, and after 10 days it will reduce one in every other day for one month. So kindly advice me what to do, cuz of one + albumin
Asked On : Tue, 16 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.
You have not mentioned your son's age.
Nephrotic syndrome in childhood often relapses. A relapse is characterized by increase in urine albumin to 3+ or more and requires increase in the dose of medications.
Urine albumin of 1+ usually does not indicate a relapse and the pt. can be kept on the same dose of medications. However the urine test has to be repeated frequently to monitor if albumin is increasing.
Hope this answers your query.
Good luck.
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor